Alert archive / Ohio / Flash Flood Warnings in 2026

Flash Flood Warning 4, NWS Wilmington, OH

February 19, 20264 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Feb 19, 2026, 11:37 PM EST for 4 counties in Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 19, 2026, 11:37 PM EST (04:37 UTC)
Expired
Feb 20, 2026, 1:39 AM EST
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

337 
WGUS51 KILN 200437
FFWILN
OHC045-049-097-129-200745-
/O.NEW.KILN.FF.W.0004.260220T0437Z-260220T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1137 PM EST Thu Feb 19 2026

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northwestern Fairfield County in central Ohio...
  Southern Franklin County in central Ohio...
  Southeastern Madison County in central Ohio...
  Northwestern Pickaway County in central Ohio...

* Until 245 AM EST.

* At 1137 PM EST, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 0.5 and 1.5 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna, 
  Pickerington, Bexley, Pataskala, Groveport, West Jefferson, Ohio 
  State University, Lake Darby, Whitehall, Grandview Heights, Obetz, 
  Commercial Point, Urbancrest, Valleyview, Marble Cliff and 
  Harrisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3975 8334 3979 8325 3992 8324 3998 8325
      4001 8291 4000 8277 3994 8278 3993 8271
      3977 8305 3972 8332

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
678 
WGUS71 KILN 200639
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
139 AM EST Fri Feb 20 2026

OHC045-049-097-129-200649-
/O.CAN.KILN.FF.W.0004.000000T0000Z-260220T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Franklin OH-Madison OH-Pickaway OH-
139 AM EST Fri Feb 20 2026

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN FAIRFIELD, 
SOUTHERN FRANKLIN, SOUTHEASTERN MADISON AND NORTHWESTERN PICKAWAY 
COUNTIES IN CENTRAL OHIO...

The Flash Flood Warning has been replaced by a Flood Advisory. 
Please continue to heed remaining road closures.

&&

LAT...LON 3975 8334 3979 8325 3992 8324 3998 8325
      4001 8291 4000 8277 3994 8278 3993 8271
      3977 8305 3972 8332

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 6:57 PM EST, 4 hours 40 minutes earlier. Its key messages:

  • 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
657 PM EST Thu Feb 19 2026

.WHAT HAS CHANGED...
Minor adjustments to timing of this afternoon's showers and storms.

&&

.KEY MESSAGES...
1) Potential for severe thunderstorms late this afternoon into the
evening. Gusty winds occur Friday behind a cold front.

2) Below normal temperatures late weekend into early next week.

&&

.DISCUSSION...
1) Strong mid-level flow with deep moisture will shift into the area
late this afternoon into the evening. Long and curved hodographs will
be in place across our southern areas... especially near a warm
front across our Tri- State counties this evening. Main issue holding
back a more widespread event will be a lack of strong instability
and some doubt as to how far north the warm front reaches during our
relative max in destabilization. The very latest HRRR runs along with
local WOFS window signal the best moisture could stay south of our
CWA entirely.

Where convection does develop, cell mode is likely to be
supercellular. Large hail is a low-end concern, with the main
concerns being damaging wind and an isolated tornado threat. This
parameter space could support a stronger tornado depending on
overlap of all the environmental factors.

KEY MESSAGE 2) As an upper level trough digs into the northeast US,
a northwesterly flow pattern will develop across the middle Ohio
Valley. The lowest mid-level heights occur starting Sunday and
continuing into Tuesday morning. A cold surface high pressure
building into the region Monday night and early Tuesday will bring
lighter winds and the lowest overnight low temperatures due to peak
radiational cooling conditions.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms will overspread the area this evening as a
warm front lifts north through the Ohio Valley. A few strong to
severe storms will be possible into this evening, especially in
vicinity of KDAY. Showers and thunderstorms will taper off from the
west overnight as a cold front moves through the region. Until then, MVFR
to locally IFR conditions will be possible with the showers and
storms. In addition, marginal LLWS will be possible into the
overnight hours.

VFR conditions will prevail through the second half of the TAF
period. Behind the front, winds will become westerly late tonight
and increase heading into Friday. Gusts to around 30 knots will be
possible during the daytime period on Friday.

OUTLOOK...MVFR ceilings possible Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

DISCUSSION...
AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
132 PM EST Thu Feb 19 2026

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063-
070>072-077>080-201845-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-Brown-Highland-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Scattered severe thunderstorms will be capable of producing large
hail, damaging winds, and isolated tornadoes. Also, localized
flooding will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Wind gusts of 35 to 40 mph will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082-
088-201845-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union-
Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-
Scioto-
132 PM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio, south central Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected this afternoon and evening.
Isolated severe thunderstorms will be capable of producing large
hail, damaging winds, and a tornado or two.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest to west wind gusts of 35 to 40 mph will be possible Friday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Feb 19, 10:50 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1050 PM EST Thu Feb 19 2026

OHZ061-062-070-071-200415-
Montgomery OH-Warren OH-Butler OH-Greene OH-
1050 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
BUTLER...NORTHERN WARREN...SOUTHWESTERN GREENE AND SOUTHEASTERN
MONTGOMERY COUNTIES THROUGH 1115 PM EST...

At 1050 PM EST, a strong thunderstorm was located over Trenton,
moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Middletown, Miamisburg, Lebanon, Springboro, Monroe, Trenton,
Franklin, Bellbrook, Carlisle, South Middletown, Waynesville, Seven
Mile, Williamsdale, Hunter, New Miami, Corwin, Centerville,
Jacksonburg, Lytle, and Mount Holly.

This includes I-75 in Ohio between mile markers 30 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3956 8454 3965 8403 3957 8400 3945 8405
      3943 8455
TIME...MOT...LOC 0350Z 258DEG 35KT 3951 8445

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 10:51 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1051 PM EST Thu Feb 19 2026

OHZ056-200415-
Licking OH-
1051 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL LICKING
COUNTY THROUGH 1115 PM EST...

At 1050 PM EST, a strong thunderstorm was located over Heath, moving
north at 30 mph.

HAZARD...Winds gusts up to 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newark, Heath, Granville, Hebron, Granville South, St. Louisville,
and Fredonia.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3995 8241 3996 8254 4022 8253 4019 8227
TIME...MOT...LOC 0350Z 200DEG 28KT 4001 8248

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH

Novak
Special weather statement, Feb 19, 10:55 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1055 PM EST Thu Feb 19 2026

OHZ055-056-065-200430-
Licking OH-Fairfield OH-Franklin OH-
1055 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES
THROUGH 1130 PM EST...

At 1055 PM EST, a strong thunderstorm was located over Pickerington,
moving northeast at 30 mph.

HAZARD...Winds gusts up to 35 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Pataskala, Granville South,
Beechwood Trails, Summit Station, Etna, Kirkersville, and Brice.

This includes I-70 in Ohio between mile markers 109 and 125.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3986 8279 3993 8286 4008 8264 4007 8254
      3994 8254
TIME...MOT...LOC 0355Z 240DEG 28KT 3990 8276

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH

Novak
Special weather statement, Feb 19, 11:11 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1111 PM EST Thu Feb 19 2026

OHZ062-071-072-200445-
Warren OH-Clinton OH-Greene OH-
1111 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WARREN...NORTHWESTERN CLINTON AND SOUTHERN GREENE COUNTIES THROUGH
1145 PM EST...

At 1111 PM EST, a strong thunderstorm was located over Waynesville,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Xenia, Lebanon, Springboro, Bellbrook, Waynesville, Jamestown, New
Jasper, Harveysburg, Spring Valley, Corwin, Bowersville, Port
William, Paintersville, Lytle, Lumberton, Mount Holly, Oakland,
Pekin, Caesar Creek State Park, and Kingman.

This includes I-71 in Ohio between mile markers 44 and 59.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3958 8420 3958 8412 3962 8411 3970 8375
      3959 8369 3949 8374 3946 8423
TIME...MOT...LOC 0411Z 257DEG 31KT 3955 8413

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Feb 19, 11:23 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1123 PM EST Thu Feb 19 2026

OHZ056-200500-
Licking OH-
1123 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN LICKING
COUNTY THROUGH MIDNIGHT EST...

At 1123 PM EST, a strong thunderstorm was located over Newark, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newark, Heath, Granville, Hanover, Marne, Toboso, Fallsburg, and
Purity.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4006 8219 3999 8242 4011 8251 4024 8227
      4024 8219
TIME...MOT...LOC 0423Z 239DEG 31KT 4006 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Novak
Special weather statement, Feb 19, 11:26 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1126 PM EST Thu Feb 19 2026

OHZ054-062-063-200500-
Fayette OH-Madison OH-Greene OH-
1126 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE...
SOUTHEASTERN GREENE AND SOUTHERN MADISON COUNTIES THROUGH MIDNIGHT
EST...

At 1126 PM EST, a strong thunderstorm was located near Jamestown,
moving east at 35 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Washington Court House, Jamestown, Mount Sterling, Jeffersonville,
Bloomingburg, New Holland, South Solon, Midway, Bowersville,
Milledgeville, Octa, Chenoweth, Rosemoor, Madison Mills, Gladstone,
Bookwalter and Shady Grove.

This includes I-71 in Ohio between mile markers 60 and 88.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3955 8327 3957 8377 3976 8375 3977 8362
      3977 8359 3978 8358 3981 8325 3978 8324
TIME...MOT...LOC 0426Z 255DEG 32KT 3964 8367

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:08 PM ESTSpecial Weather StatementILNPreble37 min
Feb 19, 8:12 PM ESTSpecial Weather StatementILNButler33 min
Feb 19, 9:08 PM ESTSpecial Weather StatementILNGreene37 min
Feb 19, 9:11 PM ESTSevere Thunderstorm WarningILNClinton, Greene, Warren34 min
Feb 19, 9:16 PM ESTSpecial Weather StatementILNButler29 min
Feb 19, 9:40 PM ESTSpecial Weather StatementILNMontgomery, Warren35 min
Feb 19, 9:46 PM ESTSpecial Weather StatementILNGreene44 min
Feb 19, 9:49 PM ESTTornado WarningILNGreene, Montgomery, Warren26 min
Feb 19, 9:53 PM ESTTornado WarningILNGreene13 min
Feb 19, 10:01 PM ESTFlash Flood WarningILNClark, Clinton, Greene, Madison, Warren3 hr
Feb 19, 10:07 PM ESTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Preble, Warren11 hr
Feb 19, 10:09 PM ESTSevere Thunderstorm WarningILNClinton, Greene23 min
Feb 19, 10:11 PM ESTSpecial Weather StatementILNFranklin34 min
Feb 19, 10:20 PM ESTFlash Flood WarningILNFayette, Madison3 hr
Feb 19, 10:25 PM ESTSpecial Weather StatementILNMadison35 min
Feb 19, 10:38 PM ESTAreal Flood AdvisoryILNFranklin, Pickaway11 hr
Feb 19, 10:50 PM ESTSpecial Weather StatementILNWarren25 min
Feb 19, 10:51 PM ESTSpecial Weather StatementILNLicking24 min
Feb 19, 10:52 PM ESTFlash Flood Warning Considerable damage threatILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more2 hr
Feb 19, 10:55 PM ESTSpecial Weather StatementILNLicking35 min
Feb 19, 11:11 PM ESTSpecial Weather StatementILNGreene34 min
Feb 19, 11:23 PM ESTSpecial Weather StatementILNLicking37 min
Feb 19, 11:26 PM ESTSpecial Weather StatementILNFayette34 min
Feb 19, 11:44 PM ESTSpecial Weather StatementILNFairfield31 min
Feb 20, 12:30 AM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking9 hr
Feb 20, 1:15 AM ESTAreal Flood WarningILNClark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more8 hr
Feb 20, 1:34 AM ESTRiver Flood WarningILNLicking9 hr
Feb 20, 3:35 AM ESTRiver Flood WarningILNGreene, Warren33 hr
Feb 20, 4:45 AM ESTWind AdvisoryILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more13 hr
Feb 20, 7:09 AM ESTRiver Flood WarningILNFairfield, Licking14 hr

Nearby

Flash Flood Warnings in Ohio, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.